# SDR DALA2015123107835

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,627 hours, 16,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SURFACE INBD SIDE FOUND CRACKED.   REPAIRED IAW SRM 57-53-01.
